# SDR DALA1230260984

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 55,308 hours, 40,082 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: 2818973501
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING TAILCONE FUNCTIONAL CHECK, OPN 6908 AD, INSPECTION WROTE UP TAILCONE ALIGNMENT PIN RECEPTACLES 20 EA AS WORN/ELONGATED.  REPLACED 20 RECEPTACLES.
